# SDR 2001FA0000061

- Difficulty date: June 11, 2001
- Submitted: July 2, 2001
- Operation: General aviation
- Aircraft: N165SA
- Make and model: Cessna 404
- Aircraft serial: 4040622
- System (JASC): 3210 · Main Landing Gear
- Part: Link
- Part number: 084212219
- Condition: Bent
- Location: Link Assy Drag
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LINK ASSEMBLY DRAG.  PN 0842122-19
